Doctors Lounge - Infections Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Sexually Transmitted Diseases
|vabo80 - Sun Oct 25, 2009 10:50 pm|
I am extremely worried and 4 weeks ago I was given unprotected oral sex by a sex worker. We then proceeded to have protected vaginal and anal sex.
about a week ago I started feeling a tingling sensation and sort of crusting at the tip of my penis.no discharge and really not painful to pee but a warm sensation in the urethra that felt like an infection might. Very weak stream, dribbling and discoloration appeared with small blackish spots on the head. Got a hold of amoxicilin and began taking it twice a day 500 mg within three days symptoms started to recede. On fourth day symptoms seem to be back a little although not as severe and the crusting seems to have turned bumpy aroudn the urethra but the rest of the tip looks healthier. one other thing that happened is I was doing a lot of work such as painting and then did masturbate several times and sort of wore the same work clothes for a few days including underwear. i was wondering if that couls have caused irritation or infection.
I know there is no conclusive way to tell without being tested but i wanted to know if the amoxicilin could be effective, if this sounds like an STD symptom like chylamidia or ghonerea or more severe like genital herpes or mor elike a standard UTI.
|Dr.M.jagesh kamath - Tue Oct 27, 2009 12:07 pm|
Hello,From your history I understand that you were the receptive partner for oral sex from the sex worker.For diseases like HIV oral sex is low risk and less so for the recipient and comparitively more for the performer.Human papillomata virus which transmits warts could spread,so does herpes simplex virus.These do not get treated by amoxycillin or other antibiotics and could remain with out showing signs.Condoms and dams protect from gonococcal urethritis and possibly NGU.Syphilis does get transmitted by oral sex.So you do need to get tested to make sure that you are free from these possible infections despite antibiotic therapy.Do consult And make sure you get tested by your physician, or a lab with pre and post counselling.Best wishes.
|vabo80 - Thu Oct 29, 2009 9:32 pm|
thank you for your response doctor. DO bumps or pimples ever appear as a result of a UTI or what ailments are they strictly associated with. UTI syptoms are subsiding after 7 day son Antibiotics but still see bumps.
|Dr.M.jagesh kamath - Wed Nov 25, 2009 11:58 am|
Hello,UTI would not cause bumps,and I guess they are more due to irritation than anything else.But then do get tested to rule out other STDs.Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.